# SDR TWRA96313

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614FF
- Make and model: Boeing 747238B
- Aircraft serial: 20534
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND RIGHT WING THIRD OVERWING EVAC LIGHT IS INOP.  FOUND BROKEN WIRE.  REPAIRED WIRE, OPS CHECKED GOOD PER MM 33-51-00 PAGE 501.  (M)
